# SDR SWAA2024062890207

- Difficulty date: May 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LH TRANSITION ANGLE CORRODED STA 500A-500B.   REMOVED DAMAGE IAW SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .009. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  CUTOUT & REMOVED DAMAGE SECTION OF TRANSITION ANGLE FROM STA 480+10 TO 500I IAW SRM 53-00-53-2R-5.   FABRICATED NEW SECTION OF TRANSITION ANGLEI IAW SRM 53-00-53-2R-5 & EA M-22-153-01550.  TREATED & PRIMED REPAIR IAW AMM 51-21-00.  INSTALLED BONDED NUT PLATES TO REPAIR IAW SRM 51-40-10.   INSTALLED NEW SECTION OF TRANSITION ANGLE IAW SRM 53-00-53-2R-5 & EA M-22-153-01550.
